# SDR SWIA201125604

- Difficulty date: February 11, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 14,082 hours, 12,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD AND FORWARD FLOOR LEVEL EMERGENCY LIGHTS ARE OUT.  (FLT 6450)  RELAMPED EMERGENCY LIGHTS.
